# SDR CA001013024

- Difficulty date: September 20, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 13,744 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 350A11001007
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,398 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE CRACKED AT STATION 570, ALSO LEADING EDGE EROSION.
